# SDR SWAA2025102828386

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 9,237 hours, 4,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT CABIN FLASHLIGHT WILL NOT TEST AND SEALS BROKEN.   R & R LEFT EMERGENCY FLASHLIGHT BATTERY & SEAL IAW AMM 25-64-00. OPS CHECK GOOD. THIS CLEARS MEL 25-64-02A.
